# SDR ASOA02613

- Difficulty date: November 30, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 69254517
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4431 - DURING DESCENT INTO ATL, A STRONG FUEL ODOR OCCURRED WHEN THE BLEEDS WERE CHANGED FROM THE ENGINE TO THE AUXILIARY POWER UNIT.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE FUEL SOLENOID VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
